Alert archive / Missouri / River Flood Warnings in 2025

River Flood Warning 57, NWS St. Louis, MO

July 21, 2025Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 21, 2025, 9:03 AM CDT for Lincoln County, Missouri. It took effect at Jul 21, 2025, 11:52 AM CDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jul 21, 2025, 9:03 AM CDT (14:03 UTC)
In effect from
Jul 21, 2025, 11:52 AM CDT
Expired
Jul 23, 2025, 7:17 AM CDT
In force
43 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 26.57 ft at Jul 22, 2025, 7:00 AM CDT.

actionminormoderate102007/2107/2207/2307/24
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

507 
WGUS43 KLSX 211403
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
903 AM CDT Mon Jul 21 2025

...The National Weather Service in St Louis has issued a Flood 
Warning for the following rivers in Missouri...

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC113-230215-
/O.NEW.KLSX.FL.W.0057.250721T1652Z-250724T1700Z/
/TRYM7.2.ER.250721T1652Z.250722T1800Z.250723T1040Z.NO/
903 AM CDT Mon Jul 21 2025

...FLOOD WARNING IN EFFECT UNTIL THURSDAY AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until Thursday afternoon.

* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider 
  closing U.S. Highway 61 at the Cuivre River bridge north of Troy 
  in both directions.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Monday the stage was 17.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning to a crest of 28.0 feet early tomorrow
    afternoon. It will then fall below flood stage early
    Wednesday morning.
  - Flood stage is 21.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Tue   Wed   Thu   Fri   Sat

Cuivre River
  Troy        21.0    17.4    27.2  20.2  7.8   6.4   6.1



&&

LAT...LON 3901 9106 3906 9100 3903 9098 3903 9095
      3897 9089 3894 9083 3889 9079 3886 9080
      3886 9087 3890 9087 3893 9093 3899 9098


$$

Walsh
4 follow-up statements
212 
WGUS83 KLSX 220109
FLSLSX

Flood Statement
National Weather Service St Louis MO
809 PM CDT Mon Jul 21 2025

...The Flood Warning continues for the following rivers in 
Missouri...

  Cuivre River near Troy.

...The Flood Warning is extended for the following rivers in 
Missouri...

  Mid Fork Salt River near Holliday.

  Cuivre River at Old Monroe.

  North Fabius River near Ewing.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC113-231315-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-250724T1640Z/
/TRYM7.2.ER.250721T1559Z.250722T1800Z.250723T1040Z.NO/
809 PM CDT Mon Jul 21 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Moderate flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until Thursday morning.

* IMPACTS...At 28.0 feet, Near this height, MoDoT will consider 
  closing U.S. Highway 61 at the Cuivre River bridge north of Troy 
  in both directions.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Monday the stage was 25.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Monday was 25.1 feet.
  - Forecast...The river is expected to rise to a crest of 27.9
    feet early tomorrow afternoon. It will then fall below flood
    stage early Wednesday morning.
  - Flood stage is 21.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Troy        21.0    25.1    20.2  7.8   6.5   6.1   6.0



&&

LAT...LON 3901 9106 3906 9100 3903 9098 3903 9095
      3897 9089 3894 9083 3889 9079 3886 9080
      3886 9087 3890 9087 3893 9093 3899 9098


$$

MOC137-231315-
/O.EXT.KLSX.FL.W.0055.250722T0920Z-250724T1400Z/
/PMZM7.1.ER.250722T0920Z.250723T0000Z.250723T1200Z.NO/
809 PM CDT Mon Jul 21 2025

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO THURSDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Mid Fork Salt River near Holliday.

* WHEN...From late tonight to Thursday morning.

* IMPACTS...At 18.1 feet, Water exits the left bank downstream of 
  the State Highway A bridge.  Adjacent fields begin to flood.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Monday the stage was 15.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 18.3 feet tomorrow evening. It
    will then fall below flood stage Wednesday morning.
  - Flood stage is 17.0 feet.



&&


                     Fld   Observed  Forecasts (7:00 am)
Location             Stg    Stage    Wed   Thu   Fri   Sat   Sun

Mid Fork Salt River
  Holliday           17.0    15.6    17.0  7.7   4.8   4.3   4.2



&&

LAT...LON 3958 9229 3959 9226 3955 9222 3954 9212
      3950 9201 3950 9196 3947 9196 3949 9210
      3951 9215 3951 9220 3953 9224


$$

MOC113-231315-
/O.EXT.KLSX.FL.W.0058.250722T1525Z-250725T2028Z/
/OMNM7.2.ER.250722T1525Z.250723T1200Z.250724T0828Z.NO/
809 PM CDT Mon Jul 21 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO FRIDAY 
AFTERNOON...

* WHAT...Moderate flooding is forecast.

* WHERE...Cuivre River at Old Monroe.

* WHEN...From Tuesday morning to Friday afternoon.

* IMPACTS...At 27.0 feet, Right bank overflows.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Monday the stage was 21.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 27.4 feet Wednesday
    morning. It will then fall below flood stage early Thursday
    morning.
  - Flood stage is 24.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Old Monroe  24.0    21.5    27.4  23.0  20.4  20.1  19.7



&&

LAT...LON 3889 9079 3892 9081 3894 9077 3895 9068
      3891 9067 3890 9074


$$

MOC111-231315-
/O.EXT.KLSX.FL.W.0056.250722T1633Z-250724T1000Z/
/EWNM7.1.ER.250722T1633Z.250723T0000Z.250723T0400Z.NO/
809 PM CDT Mon Jul 21 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY MORNING TO LATE 
WEDNESDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...North Fabius River near Ewing.

* WHEN...From Tuesday morning to late Wednesday night.

* IMPACTS...At 14.0 feet, Left bank begins to flood near Monticello.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Monday the stage was 6.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 12.8 feet tomorrow
    evening. It will then fall below flood stage late tomorrow
    evening.
  - Flood stage is 11.0 feet.



&&


                    Fld   Observed  Forecasts (7:00 am)
Location            Stg    Stage    Wed   Thu   Fri   Sat   Sun

North Fabius River
  Ewing             11.0    6.7     7.1   4.1   3.3   3.3   3.2



&&

LAT...LON 4025 9190 4025 9185 4015 9171 3998 9156
      3996 9159 4002 9165 4004 9169 4013 9176


$$

Jaja
633 
WGUS83 KLSX 221808
FLSLSX

Flood Statement
National Weather Service St Louis MO
108 PM CDT Tue Jul 22 2025

...The Flood Warning continues for the following rivers in 
Missouri...

  Cuivre River at Old Monroe.

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC113-240615-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-250725T1012Z/
/OMNM7.1.ER.250723T0442Z.250723T1200Z.250723T2212Z.NO/
108 PM CDT Tue Jul 22 2025

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY NIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Cuivre River at Old Monroe.

* WHEN...Until late Thursday night.

* IMPACTS...At 24.5 feet, Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along 
  the Old Monroe levee along the left bank upstream of the gage.

* ADDITIONAL DETAILS...
  - At 12:32 PM CDT Tuesday the stage was 21.7 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 25.0 feet tomorrow morning.
    It will then fall below flood stage tomorrow afternoon.
  - Flood stage is 24.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Old Monroe  24.0    21.7    25.0  21.3  19.4  18.8  18.5



&&

LAT...LON 3889 9079 3892 9081 3894 9077 3895 9068
      3891 9067 3890 9074


$$

MOC113-240615-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-250724T1323Z/
/TRYM7.2.ER.250721T1559Z.250722T1215Z.250723T0723Z.NO/
108 PM CDT Tue Jul 22 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Moderate flooding is occurring and minor flooding is 
  forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until Thursday morning.

* IMPACTS...At 24.8 feet, Near this height...Second Street in Moscow 
  Mills begins flooding near the Byrd Street intersection.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Tuesday the stage was 26.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:00 PM CDT Tuesday was 26.6 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 6.0 feet
    Tuesday, July 29.
  - Flood stage is 21.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Troy        21.0    26.1    17.0  7.5   6.4   6.1   6.0



&&

LAT...LON 3901 9106 3906 9100 3903 9098 3903 9095
      3897 9089 3894 9083 3889 9079 3886 9080
      3886 9087 3890 9087 3893 9093 3899 9098


$$

Fuchs
866 
WGUS83 KLSX 230051
FLSLSX

Flood Statement
National Weather Service St Louis MO
751 PM CDT Tue Jul 22 2025

...The Flood Warning continues for the following points on the 
Cuivre River...

  Cuivre River at Old Monroe.

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC113-241300-
/O.EXT.KLSX.FL.W.0058.000000T0000Z-250726T0243Z/
/OMNM7.1.ER.250723T1520Z.250724T0000Z.250724T1443Z.NO/
751 PM CDT Tue Jul 22 2025

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Cuivre River at Old Monroe.

* WHEN...Until Friday evening.

* IMPACTS...At 24.5 feet, Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along 
  the Old Monroe levee along the left bank upstream of the gage.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Tuesday the stage was 22.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 24.9 feet tomorrow
    evening. It will then fall below flood stage late Thursday
    morning.
  - Flood stage is 24.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Old Monroe  24.0    22.0    23.5  24.5  20.8  19.5  19.2



&&

LAT...LON 3889 9079 3892 9081 3894 9077 3895 9068
      3891 9067 3890 9074


$$

MOC113-241300-
/O.EXT.KLSX.FL.W.0057.000000T0000Z-250724T1253Z/
/TRYM7.2.ER.250721T1559Z.250722T1215Z.250723T0653Z.NO/
751 PM CDT Tue Jul 22 2025

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Cuivre River near Troy.

* WHEN...Until Thursday morning.

* IMPACTS...At 23.5 feet, Near this height, State Highway H near the 
  West Fork Cuivre River bridge will be closed due to flooding.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Tuesday the stage was 23.6 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 6.0 feet
    Tuesday, July 29.
  - Flood stage is 21.0 feet.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Wed   Thu   Fri   Sat   Sun

Cuivre River
  Troy        21.0    23.6    17.0  7.5   6.3   6.1   6.0



&&

LAT...LON 3901 9106 3906 9100 3903 9098 3903 9095
      3897 9089 3894 9083 3889 9079 3886 9080
      3886 9087 3890 9087 3893 9093 3899 9098


$$

Carney
579 
WGUS83 KLSX 231217
FLSLSX

Flood Statement
National Weather Service St Louis MO
717 AM CDT Wed Jul 23 2025

...The Flood Warning is cancelled for the following river in 
Missouri...

  Cuivre River near Troy.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

MOC113-231330-
/O.CAN.KLSX.FL.W.0057.000000T0000Z-250723T1217Z/
/TRYM7.2.ER.250721T1559Z.250722T1215Z.250723T0326Z.NO/
717 AM CDT Wed Jul 23 2025

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Cuivre River near Troy.

* ADDITIONAL DETAILS...
  - At 7:00 AM CDT Wednesday the stage was 13.6 feet.
  - Forecast...The river is forecast to continue to fall to near
    7.5 feet Thursday morning.



&&


              Fld   Observed  Forecasts (7:00 am)
Location      Stg    Stage    Thu   Fri   Sat   Sun   Mon

Cuivre River
  Troy        21.0    13.6    7.5   6.3   6.1   6.0   5.9



&&

LAT...LON 3901 9106 3906 9100 3903 9098 3903 9095
      3897 9089 3894 9083 3889 9079 3886 9080
      3886 9087 3890 9087 3893 9093 3899 9098


$$

Gosselin

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 21, 6:26 AM CDT, 2 hours 37 minutes earlier. Its key messages:

  • -Heavy rainfall and flash flooding will diminish this morning, leaving a largely dry remainder of the day. -After a relatively cooler day today, dangerous heat returns Tuesday and lasts through at least Thursday.
Area forecast discussion, Jul 21, 6:26 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
626 AM CDT Mon Jul 21 2025

.KEY MESSAGES...

-Heavy rainfall and flash flooding will diminish this morning,
leaving a largely dry remainder of the day.

-After a relatively cooler day today, dangerous heat returns
 Tuesday and lasts through at least Thursday.

&&

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 305 AM CDT Mon Jul 21 2025

Convection continues across much of the forecast area with another
round of training thunderstorms lining up from Chillicothe, MO
southeast into Montgomery and Warren counties. Additional rainfall
amounts up to 3-5 inches is expected with this mass of
thunderstorms, with rainfall rates up to 2-3"/hr. Thunderstorms will
continue to push southeast, eventually moving into Franklin, St.
Charles, St. Louis, and Jefferson counties but are expected to weak
as they are separated from the 925-850mb frontogenesis and
southwesterly low-level jet supporting them. Additional showers and
thunderstorms persist to the east, and while they may slow recovery
in areas that saw significant rainfall and flash flooding overnight,
the lack of training will reduce the risk for new flash flood
impacts.

The low-level jet will weaken through the morning hours and combined
with rising 500 mb heights through the day will weaken showers
thunderstorms even further and begin them to an end by late morning.
Cloud cover associated with the convection will linger through the
morning, finally scattering during the afternoon. Decreased solar
insolation from the morning cloud cover will tamp down our heat
potential today, knocking a few degrees off our highs and maximum
heat index values compared to yesterday. Most locations within
the Extreme Heat Warning will still reach 105F maximum heat index
values, through areas north of I-70 in Missouri and I-64 in
Illinois are unlikely to meet Extreme Heat Warning values. Despite
the brief and relative cool off for some, we are continuing
without any modifications to the Extreme Heat Warning as we expect
Tuesday- Thursday to reach 105F heat index values across the
warning area.

Some synoptic and one or two hi-res CAMs have been hinting at
isolated convection forming across Illinois tonight, likely a small
mid-level disturbance firing off a remnant outflow boundary. If
it forms, convection would be light and isolated given the
widespread subsidence.

By Tuesday, the mid-level ridge will be strengthening with its
center across the Ohio River Valley. This will push the edge of the
ridge northward, removing the forecast area from the influence of
the westerlies (decreasing our rain chances) and putting us under
more aggressive synoptic forcing for heat. This, combined with
increased sunshine and continued warm air advection in the low-
levels will finally kick off the dangerous heat north of I-70 (MO)
and I-64 (IL). Dangerous heat will continue across our southern CWA,
and maximum heat index values are expected to peak between
105-110F.

Delia

&&

.LONG TERM...  (Tuesday Night through Sunday)
Issued at 305 AM CDT Mon Jul 21 2025

Precipitation chances will be at a minimum Wednesday and into
Thursday under the influence of the mid-level ridge and widespread
subsidence, even as the mid-level ridge center shifts eastward.
Tuesday's heat index values will be repeated Wednesday and Thursday
as hot, humid, and precipitation-free conditions remain largely the
same, and our Extreme Heat Warning and Watch continue through
Thursday.

The pattern begins to shift Thursday during the day as the mid-
level westerlies push closer to the forecast area and the region
opens back up to mid-level disturbances passing into the area from
the southwest. By Friday mid-level flow becomes quasi-zonal as the
mid-level ridge weakens and stretches across the southern half of
the US. These disturbances will increase precipitation chances
Friday to 20-40%, though without a significant focus for
precipitation at the surface, confidence in where and when showers
and thunderstorms occur remains low at this point. Saturday through
Sunday another mid-level ridge develops across the Rockies, keeping
the forecast area on the eastern edge and open to ridge runners. As
a result, A 20-40% chance for showers and thunderstorms persists
through the end of the forecast period.

Throughout the long term period low-level and surface flow remains
southwesterly, keeping warm, humid air pumping into the mid-
Mississippi Valley. This will keep the ceiling for weekend high
temperatures similar to our mid week period, in the mid to upper
90s. However the interquartile spread for high temperatures
increases Friday and beyond as due to the increasing potential for
precipitation and cloud cover. Additional heat headlines may be
needed beyond Thursday, but a greater understanding of the location
and timing of specific mid-level impulses is needed before we cross
that bridge.

Delia

&&

.AVIATION...  (For the 12z TAFs through 12z Tuesday Morning)
Issued at 616 AM CDT Mon Jul 21 2025

Showers and thunderstorms are ongoing across the region, with the
heaviest thunderstorms across central Missouri. These will
continue to impact the central Missouri terminals (KCOU and KJEF)
for the next few hours of the TAF period, gradually weakening and
ending late morning. MVFR visibilities are expected under the
strongest thunderstorms, though visibilities may bounce across
categories as various cells pass over the terminals. Winds will be
variable while thunderstorms are ongoing but will become southerly
once again after thunderstorms have ended.

Showers and thunderstorms across the St. Louis metro terminals
(KSTL, KSUS, KCPS) will continue to weaken over the next few
hours, and impacts to the terminals are expected to be minor. Winds will be
variable while thunderstorms are ongoing but will become southerly
once again after thunderstorms have ended.

IFR ceilings will continue at KUIN for a few hours before lifting
with the onset of daytime heating. VFR conditions are expected
by early afternoon. Winds will be easterly through the day.

Delia

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Extreme Heat Watch from Tuesday afternoon through Thursday
     evening for Knox MO-Lewis MO-Marion MO-Monroe MO-Pike MO-
     Ralls MO-Shelby MO.

     Flood Watch until 1 PM CDT this afternoon for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Lincoln MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Ralls MO-Saint Charles MO-Saint
     Louis City MO-Saint Louis MO-Warren MO.

     Extreme Heat Warning until 7 PM CDT Thursday for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Lincoln MO-Madison MO-
     Moniteau MO-Montgomery MO-Osage MO-Reynolds MO-Saint
     Charles MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Extreme Heat Watch from Tuesday afternoon through Thursday
     evening for Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-
     Fayette IL-Greene IL-Jersey IL-Macoupin IL-Marion IL-
     Montgomery IL-Pike IL-Washington IL.

     Flood Watch until 1 PM CDT this afternoon for Bond IL-Clinton IL-
     Fayette IL-Madison IL-Marion IL-Saint Clair IL-Washington
     IL.

     Extreme Heat Warning until 7 PM CDT Thursday for Madison IL-
     Monroe IL-Randolph IL-Saint Clair IL.

&&

WFO LSX
Hazardous weather outlook, Jul 21, 3:09 AM CDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
309 AM CDT Mon Jul 21 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-220815-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
309 AM CDT Mon Jul 21 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Thunderstorms with heavy rain will continue across portions of the
area this morning and may cause additional flash flood impacts.
Dangerous heat will continue in areas south of the Missouri River
today. There is a slight chance of thunderstorms tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slight chance of thunderstorms exists Tuesday afternoon and again
Thursday evening through Sunday.

Dangerous heat will impact the entire forecast area Tuesday through
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Delia

In the hours before

Local storm report, Jul 21, 5:13 AM CDT, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
513 AM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     Rain             Elsberry                39.17N 90.78W
07/21/2025  M3.01 Inch       Lincoln            MO   Emergency Mngr

&&

Delia
Local storm report, Jul 21, 5:15 AM CDT, 3 hours 48 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
515 AM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     Rain             Harvester               38.75N 90.58W
07/21/2025  M1.85 Inch       St. Charles        MO   Public

            Event rainfall so far, still raining.

&&

Delia
Local storm report, Jul 21, 5:17 AM CDT, 3 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
517 AM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 AM     Rain             Woodlawn                39.58N 92.22W
07/21/2025  M3.00 Inch       Monroe             MO   Public

&&

Delia
Local storm report, Jul 21, 6:08 AM CDT, 2 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
608 AM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     Rain             2 WSW Weldon Spring     38.70N 90.68W
07/21/2025  M2.73 Inch       St. Charles        MO   NWS Employee

            6 hour rain total.

&&

BRC
Local storm report, Jul 21, 6:38 AM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
638 AM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 AM     Flash Flood      5 SSW Perry             39.36N 91.70W
07/21/2025                   Ralls              MO   911 Call Center

            Water estimated to be 5 feet deep over
            Highway B and Arizona Lane.

&&

BRC
Local storm report, Jul 21, 7:22 AM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
722 AM CDT Mon Jul 21 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     Rain             1 ENE Clarkson Valley   38.63N 90.57W
07/21/2025  M3.17 Inch       St. Louis          MO   Public

            Storm total as of 6:45 am.

&&

BRC

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 11:33 PM CDTFlash Flood WarningLSXLincoln, Pike, Ralls4 hr
Jul 21, 12:11 AM CDTFlash Flood WarningLSXAudrain, Callaway, Montgomery5 hr
Jul 21, 12:27 AM CDTFlash Flood WarningLSXLincoln, Saint Charles, Saint Louis, Warren, City of Saint Louis3 hr
Jul 21, 1:00 AM CDTFlash Flood WarningLSXAudrain, Monroe, Pike, Ralls, Shelby3 hr
Jul 21, 2:03 AM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis4 hr
Jul 21, 2:54 AM CDTFlash Flood WarningLSXCallaway, Montgomery, Warren3 hr
Jul 21, 3:24 AM CDTAreal Flood AdvisoryLSXLincoln, Saint Charles, Saint Louis, Warren56 min
Jul 21, 3:47 AM CDTAreal Flood AdvisoryLSXAudrain, Monroe, Ralls, Shelby5 hr
Jul 21, 4:20 AM CDTFlash Flood WarningLSXSaint Charles, Saint Louis77 min
Jul 21, 4:40 AM CDTAreal Flood AdvisoryLSXSaint Charles, Warren3 hr
Jul 21, 4:57 AM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis3 hr
Jul 21, 5:06 AM CDTAreal Flood WarningLSXAudrain, Montgomery6 hr
Jul 21, 5:26 AM CDTAreal Flood WarningLSXCallaway, Montgomery, Warren6 hr
Jul 21, 5:32 AM CDTFlash Flood WarningLSXJefferson86 min
Jul 21, 5:37 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis113 min
Jul 21, 5:51 AM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau3 hr
Jul 21, 6:54 AM CDTAreal Flood WarningLSXMonroe, Ralls5 hr
Jul 21, 6:58 AM CDTAreal Flood AdvisoryLSXJefferson3 hr
Jul 21, 9:02 AM CDTRiver Flood WarningLSXMonroe22 hr
Jul 21, 9:02 AM CDTRiver Flood WarningLSXLewis22 hr
Jul 21, 9:20 AM CDTRiver Flood WarningLSXLincoln54 hr
Jul 21, 11:27 AM CDTAreal Flood WarningLSXAudrain, Montgomery, Pike, Ralls6 hr
Jul 21, 1:57 PM CDTHeat AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Gasconade and 18 more9 days

Nearby

River Flood Warnings in Missouri, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.